Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 2, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Apr 7, 2010, 9:31 PM EDT for 8 counties in Ohio. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2010, 9:31 PM EDT (01:31 UTC)
- Expired
- Apr 7, 2010, 10:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Erie County, OH, Hancock County, OH, Huron County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 87 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 9:45 PM EDT | TSTM WND DMG | Fremont, OH | ONE LARGE TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS51 KCLE 080131
SVRCLE
OHC043-063-077-095-123-143-147-173-080215-
/O.NEW.KCLE.SV.W.0002.100408T0131Z-100408T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
931 PM EDT WED APR 7 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN ERIE COUNTY IN NORTH CENTRAL OHIO
NORTHWESTERN HURON COUNTY IN NORTH CENTRAL OHIO
NORTHEASTERN HANCOCK COUNTY IN NORTHWEST OHIO
CENTRAL LUCAS COUNTY IN NORTHWEST OHIO
OTTAWA COUNTY IN NORTHWEST OHIO
SANDUSKY COUNTY IN NORTHWEST OHIO
NORTHERN SENECA COUNTY IN NORTHWEST OHIO
WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 1015 PM EDT
* AT 929 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR GIBSONBURG...OR 6 MILES
SOUTH OF ELMORE...AND WAS MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
FREMONT...
OAK HARBOR...
PORT CLINTON...
CASTALIA...
SANDUSKY...
KELLEYS ISLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4158 8373 4163 8310 4154 8299 4153 8291
4160 8283 4165 8287 4165 8280 4160 8283
4155 8278 4156 8271 4157 8271 4160 8275
4163 8271 4162 8269 4150 8269 4149 8281
4146 8277 4148 8268 4111 8267 4107 8371
TIME...MOT...LOC 0131Z 259DEG 48KT 4140 8330
$$
KOSARIK3 follow-up statements
877
WWUS51 KCLE 080149
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
949 PM EDT WED APR 7 2010
OHC063-095-173-080200-
/O.CAN.KCLE.SV.W.0002.000000T0000Z-100408T0215Z/
HANCOCK OH-WOOD OH-LUCAS OH-
949 PM EDT WED APR 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LUCAS...WOOD AND
NORTHEASTERN HANCOCK COUNTIES IS CANCELLED...
LAT...LON 4109 8336 4159 8338 4161 8311 4154 8299
4153 8291 4160 8283 4165 8287 4165 8280
4160 8283 4155 8278 4156 8271 4157 8271
4160 8275 4163 8271 4162 8269 4150 8269
4149 8281 4146 8277 4148 8268 4111 8267
TIME...MOT...LOC 0150Z 259DEG 48KT 4144 8297
$$
OHC043-077-123-143-147-080215-
/O.CON.KCLE.SV.W.0002.000000T0000Z-100408T0215Z/
SENECA OH-HURON OH-SANDUSKY OH-OTTAWA OH-ERIE OH-
949 PM EDT WED APR 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR WESTERN ERIE AND NORTHWESTERN HURON COUNTIES IN NORTH CENTRAL
OHIO...AND OTTAWA...SANDUSKY AND NORTHERN SENECA COUNTIES IN
NORTHWEST OHIO...
AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LINDSEY...OR NEAR
FREMONT...MOVING EAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...BAY
VIEW...CASTALIA...SANDUSKY...MARBLEHEAD...SANDUSKY SOUTH AND KELLEYS
ISLAND.
LAT...LON 4109 8336 4159 8338 4161 8311 4154 8299
4153 8291 4160 8283 4165 8287 4165 8280
4160 8283 4155 8278 4156 8271 4157 8271
4160 8275 4163 8271 4162 8269 4150 8269
4149 8281 4146 8277 4148 8268 4111 8267
TIME...MOT...LOC 0150Z 259DEG 48KT 4144 8297
$$
WILLARD157
WWUS51 KCLE 080203
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 PM EDT WED APR 7 2010
OHC043-077-123-143-147-080215-
/O.CON.KCLE.SV.W.0002.000000T0000Z-100408T0215Z/
SENECA OH-HURON OH-SANDUSKY OH-OTTAWA OH-ERIE OH-
1003 PM EDT WED APR 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR WESTERN ERIE AND NORTHWESTERN HURON COUNTIES IN NORTH CENTRAL
OHIO...AND EASTERN OTTAWA...EASTERN SANDUSKY AND NORTHEASTERN SENECA
COUNTIES IN NORTHWEST OHIO...
AT 957 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BAY VIEW...OR NEAR PORT
CLINTON...MOVING EAST AT 50 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...KELLEYS
ISLAND.
LAT...LON 4109 8323 4159 8317 4161 8311 4154 8299
4153 8291 4160 8283 4165 8287 4165 8280
4160 8283 4155 8278 4156 8271 4157 8271
4160 8275 4163 8271 4162 8269 4150 8269
4149 8281 4146 8277 4148 8268 4111 8267
TIME...MOT...LOC 0203Z 259DEG 45KT 4146 8278
$$
WILLARD286
WWUS51 KCLE 080218
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1018 PM EDT WED APR 7 2010
OHC043-077-123-143-147-080228-
/O.EXP.KCLE.SV.W.0002.000000T0000Z-100408T0215Z/
SENECA OH-HURON OH-SANDUSKY OH-OTTAWA OH-ERIE OH-
1018 PM EDT WED APR 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ERIE AND NORTHWESTERN
HURON COUNTIES IN NORTH CENTRAL OHIO...AND EASTERN OTTAWA...EASTERN
SANDUSKY AND NORTHEASTERN SENECA COUNTIES IN NORTHWEST OHIO EXPIRED
AT 1015 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 4109 8323 4159 8317 4161 8311 4154 8299
4153 8291 4160 8283 4165 8287 4165 8280
4160 8283 4155 8278 4156 8271 4157 8271
4160 8275 4163 8271 4162 8269 4150 8269
4149 8281 4146 8277 4148 8268 4111 8267
TIME...MOT...LOC 0203Z 259DEG 45KT 4145 8278
$$
WILLARDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 7:35 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 7, 7:35 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 735 PM EDT WED APR 7 2010 .SYNOPSIS... SURFACE LOW PRESSURE LOCATED OVER WESTERN ILLINOIS WILL SLOWLY TRACK NORTHEAST ACROSS ONTARIO INTO QUEBEC BY FRIDAY. A COLD FRONT WILL SLIDE ACROSS THE REGION TONIGHT INTO THURSDAY. HIGH PRESSURE WILL RETURN TO THE REGION BY SATURDAY AND PERSIST INTO THE WEEKEND. A WEAK FRONTAL BOUNDARY MAY LAY ACROSS THE REGION FROM SUNDAY INTO EARLY NEXT WEEK. && .NEAR TERM /THROUGH THURSDAY/... STATIONARY BOUNDARY REMAINS THE SOUTH SHORE OF LAKE ERIE TO LOW PRESSURE LOCATED OVER WESTERN ILLINOIS. THIS AREA OF LOW PRESSURE WILL TRACK NORTHEAST ALONG THIS BOUNDARY WITH A COLD FRONT LOCATED SOUTH IT. THIS COLD FRONT WILL BE SLOW TO MOVE EASTWARD BUT SHOULD MOVE INTO AT LEAST WESTERN OHIO TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD FROM WEST TO EAST ACROSS THE REGION TONIGHT. STILL SOME CONCERN THAT THERE COULD BE A FEW STRONGER THUNDERSTORMS ACROSS WESTERN OHIO THIS EVENING. AS THE REGION LOSSES THE HEAT OF THE DAY WE SHOULD SEE THIS THREAT DECREASE OVERNIGHT. HOWEVER THE THREAT OF A STRONGER THUNDERSTORM WILL BE POSSIBLE ALONG THE FRONT AS IT MOVES EASTWARD. WILL CONTINUE THIS MENTION IN THE HWO. RAIN ACROSS THE AREA SHOULD PROVIDE FOR COOLER TEMPERATURES TONIGHT WITH MOST LOCATIONS IN THE 50S. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... COLD FRONT WILL SLOWLY MOVE ACROSS THE REMAINDER OF THE REGION ON THURSDAY WITH SHOWERS AND A FEW RUMBLES OF THUNDER AHEAD OF THE FRONT. IN THE WAKE OF THE FRONT SHOWERS WILL CONTINUE WITH SOME ENHANCEMENT POSSIBLE OFF OF LAKE ERIE AS TEMPERATURES CONTINUE TO FALL THROUGH THE DAY. HIGHS THURSDAY WILL BE EARLY THEN FALL INTO THE 40S AT MOST LOCATIONS. THE LAKE EFFECT RAIN SHOWERS...MAYBE A FEW SHOW SHOWERS....WILL BE POSSIBLE INTO FRIDAY NIGHT. ANY SNOW SHOULD ONLY MIX WITH THE RAIN AT TIMES. THE VERY WARM TEMPERATURES THE LAST FEW DAYS HAS WARMED THE GROUND WHICH SHOULD KEEP ANY ACCUMULATIONS FROM OCCURRING. IT WILL FEEL MUCH COLDER THURSDAY THROUGH INTO FRIDAY AS THE UPPER LEVEL LOW PASSES. HIGHS ON FRIDAY SHOULD DIP BELOW SEASONAL AVERAGES WHICH ARE NOW IN THE MIDDLE 50S. LOWS THURSDAY NIGHT AND FRIDAY NIGHT WILL RETURN TO SEASONAL LEVELS. WINDS LOOK TO STAY UP ENOUGH THURSDAY NIGHT TO LIMIT THE FROST THREAT BUT BY FRIDAY NIGHT LIGHTER WINDS AND PARTLY CLOUDY SKIES SHOULD LEAD TO AT LEAST SOME PATCHY FROST. HIGH PRESSURE WILL TAKE BACK CONTROL OF THE WEATHER ACROSS NORTHERN OH AND NW PA INTO SATURDAY. WITH MORE SUNSHINE AND A RETURN TO SOUTHERLY WINDS SHOULD ASSIST IN A RETURN TO HIGHS IN THE MID 50S TO LOWER 60S. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... WEAK FRONTAL BOUNDARY WILL BE ACROSS A PORTION OF THE AREA ON SUNDAY AND COULD GENERATE A FEW SHOWERS...MAYBE A THUNDERSTORM. MODELS TRYING TO INDICATE WEAK FRONTAL BOUNDARY ACROSS THE AREA ON MONDAY THAT WILL LIFT AWAY FROM THE AREA BY TUESDAY AS STRONG UPPER RIDGING BECOMES ESTABLISHED OVER THE AREA. FOR NOW LEFT SLGT CHC POPS FOR MONDAY ESPECIALLY ACROSS NE OH AND NW PA WITH THE FRONTAL BOUNDARY...BUT BEYOND THAT THROUGH THE END OF THE PERIOD HIGH PRESSURE WILL DOMINATE. WITH PLENTY OF SUNSHINE AND RIDGING LEANED A BIT TOWARDS WARMER SIDE OF GUIDANCE FOR TEMPERATURES. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... COMPLICATED FORECAST. SLOW MOVING FRONT WITH LINE OF SHOWERS/THUNDERSTORMS ACROSS IND. TIMING DIFFICULT WITH WAVES OF LOW PRESSURE RIDING THE FRONT AND SLOWING ITS EASTWARD PROGRESS. HAVE BLENDED RADAR TRENDS WITH MODEL FORECASTS FOR TIMING. IFR IN TS FIRST FOR TOL/FDY...TOWARD MIDNIGHT FOR CLE/MFD...AND OVERNIGHT FURTHER EAST. OVERALL TREND WILL BE FOR WEAKENING STORMS AND HAVE ONLY INCLUDED A CB IN CAK/YNG WITH LOWER CONFIDENCE OFF OCCURRENCE AND TIMING. COLD FRONT TO MOVE THROUGH DURING THE DAYLIGHT HOURS THURSDAY. WITH LOW CENTER NEARING TOL...HAVE BROUGHT CEILINGS DOWN TO IFR FOR A PERIOD OF TIME TONIGHT. ALL OTHERS DROP TO MVFR...WITH TEMPORARY IFR IN SHRA/TS. WIND SHIFT WITH FRONT WILL GO FROM 220 TO 250. SOME GUSTS THURSDAY...MOST LIKELY WEST. .OUTLOOK...NON VFR THROUGH THE DAY INTO THURSDAY NIGHT...THEN MAINLY VFR THROUGH WEEKEND. && .MARINE... WINDS ARE NOT AS STRONG TODAY AS THEY WERE YESTERDAY AND SHOULD DIMINISH EVEN MORE THIS EVENING AHEAD OF AN APPROACHING COLD FRONT. HAVE HAD TO SLOW THE TIMING OF THE FRONT DOWN SOME MORE. IT NOW APPEARS THAT FRONT WON'T CLEAR THE LAKE TILL SOMETIME EARLY THURSDAY AFTERNOON. THERE SHOULD BE SOME SHOWERS AND STORMS AHEAD OF THE FRONT OVERNIGHT AND THURSDAY MORNING. WINDS BEHIND THE FRONT WILL START OUT SW BUT SHOULD GO TO WEST TOMORROW AFTERNOON. SPEEDS WILL INCREASE DURING THE AFTERNOON AND MOST OF THE NEARSHORE WILL SEE LEGITIMATE SMALL CRAFT CONDITIONS. SPEEDS WILL BEGIN TO SLOWLY DIMINISH LATE THURSDAY NIGHT AND FRIDAY. ON SATURDAY A SURFACE RIDGE WILL MOVE EAST ACROSS THE LAKE WITH THE FLOW AGAIN BECOMING SW. SW FLOW LESS THAN 15 KNOTS WILL THEN CONTINUE INTO SUNDAY. AT THAT POINT THE MODELS BEGIN TO SHOW SOME DIFFERENCES. THERE IS SOME SUGGESTION THAT ANOTHER HIGH WILL BUILD OVER THE REGION FROM THE NORTH FOR THE START OF NEXT WEEK. THIS WILL CAUSE THE FLOW TO BECOME LIGHT E TO NE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...MULLEN SHORT TERM...MULLEN LONG TERM...ABE AVIATION...OUDEMAN MARINE...KUBINA
Hazardous weather outlook, Apr 7, 3:48 PM EDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 348 PM EDT WED APR 7 2010 OHZ003-006>011-017>020-027>031-036>038-047-082000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW- HOLMES-KNOX- 348 PM EDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL MOVE INTO NORTHWESTERN OHIO THIS EVENING AND WILL GRADUALLY SPREAD EASTWARD INTO THE OVERNIGHT. SOME OF THESE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012>014-021>023-032-033-089-PAZ001>003-082000- LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 348 PM EDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-082000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 348 PM EDT WED APR 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:47 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Ottawa, Sandusky, Seneca, Wood | 43 min |
| Apr 7, 9:05 PM EDT | Areal Flood Warning | CLE | Lucas | 4 hr |
| Apr 8, 3:37 AM EDT | Small Craft Advisory | CLE | 42 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.